A generalization of the Kolmogorov model for crystallization in a bounded space with an arbitrary region of nucleation
Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 874-877
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_278_4_a24,
author = {V. Z. Belen'kii},
title = {A generalization of the {Kolmogorov} model for crystallization in a bounded space with an arbitrary region of nucleation},
journal = {Doklady Akademii Nauk},
pages = {874--877},
year = {1984},
volume = {278},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a24/}
}
TY - JOUR AU - V. Z. Belen'kii TI - A generalization of the Kolmogorov model for crystallization in a bounded space with an arbitrary region of nucleation JO - Doklady Akademii Nauk PY - 1984 SP - 874 EP - 877 VL - 278 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a24/ LA - ru ID - DAN_1984_278_4_a24 ER -
V. Z. Belen'kii. A generalization of the Kolmogorov model for crystallization in a bounded space with an arbitrary region of nucleation. Doklady Akademii Nauk, Tome 278 (1984) no. 4, pp. 874-877. http://geodesic.mathdoc.fr/item/DAN_1984_278_4_a24/